# SDR 95ZZZX6682

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2204A
- Make and model: Piper PA-28-236
- Aircraft serial: 287911006
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8529245
- Condition: Cracked
- Location: Bottom Seam
- Part time: 1,924 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL COOLER SENT FOR REPAIR ON MOUNTING FLANGE.  RECEIVED AND REINSTALLED ON 10-12-95.  ON 10-22-95, ON A TRIP, THE COOLER SPLIT AND DEVELOPED A LEAK.  REPAIR STATION FOUND THAT INSTALLER OVERTORQUED THE BOTTOM FITTING.  SUBMITTER DISAGREES WITH THAT FINDING, BUT FEELS THAT IF IT IS A PROBLEM, PEOPLE NEED TO KNOW.
